# SDR DALA2025101407518

- Difficulty date: October 8, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 15,585 hours, 7,226 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE FAIL CAUTION AFTER LANDING.  LT BRAKE FAIL, LT WHEEL SPEED INOPERATIVE.  RAMP REPORTED LT TIRE, INBD TIRE BLOWN OUT.  DUE TO NR 2 TIRE FAILURE. REPLACED NR 1 AND 2 MAIN WHEEL ASSEMBLY PER AMP 32-41.  R & R NR 1 MLG AXLE INTERFACE MODULE/WHEEL SPEED TRANSDUCER IAW AMP 32-44. OPS CHECKED GOOD. (LP# 7708666)
